# SDR CALA2025081807876

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 81,608 hours, 34,513 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 21ABC REQUIRE CABIN EMERGENCY LIGHT TEST REF AMM 33-51-11-400-001-A. ACCOMPLISHED CABIN EMERGENCY LIGHT TEST REF AMM 33-51-11-400-001-A NORMAL. 21 ABC SEAT POWER CONNECTED EEL OP CHECK GOOD.
